# SDR 07FDEA04373

- Difficulty date: September 28, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 37,731 hours, 19,255 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A579601320000
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B CHECK,  LT INBOARD FLAP RIB 25, P/N A 5796011320000 WAS FOUND TO CRACKED IN TWO PLACES, A 1.5 INCH CRACK WAS FOUND IN THE FWD UPPER RADIUS AND A 1.5 INCH CRACK WAS FOUND IN THE AFT UPPER RADIUS AND FLANGE,   REF: N00029.  REMOVED AND REPLACED DAMAGED RIB REF: A300 SRM 51-40-21.
